Abuse on the rise of prescription drug gabapentin, known as ‘Johnnys’ – Women With Fibromyalgia

Abuse on the rise of prescription drug gabapentin, known as ‘Johnnys’

You may also like...

5 Responses

  1. Kelley says:

    The headline isn’t even a picture of “gabapentin ” good job news casters, trying to spread hysteria is hard when you can’t even get a picture right

  2. Sharon Barnes says:

    I cannot imagine wanting to take that stuff. I’d rather hurt than take it ever again.

    • Betty says:

      Evidently you don’t that bad. My face, tongue, shoulder, arm and back jump and twitch. The shocking pain is horrible and I can not eat or drink because of the spasms. Believe me the drug does not make you high when taken as prescribed. It this uneducated fear mongering articles that don’t have all the information that are the problem. I can function almost normally except for the pain is still there it never goes away, but Ican work and live a productive life with this drug. Without it it would be too hard to exercise and my body would soon become frozen and I would become wheelchair bound, with a feeding tube and a breathing tube. The affect of cancer treatment has damaged my body. so, I am not picking slow painful death over tasking a drug as prescribed. Uneducated people cause people with disability’s sufferenbpg and pain by making it to hard to get the medication they need. They need to crack down on law inforcement not new laws on prescribed drugs.

      • Sarah Stroud says:

        I too am on Gabapentin after nerve damage from cancer treatment. It helps stops the twitches and some of the pain. As with any drug, some people will abuse it ( I know prisons are a hotspot for this) but I need this drug to help function.

Leave a Reply

Your email address will not be published. Required fields are marked *